A new prospect of additivity in bankruptcy problems

  1. José Alcalde Pérez 1
  2. María del Carmen Marco Gil 2
  3. José Angel Silva Reus 1
  1. 1 Universitat d'Alacant

    Universitat d'Alacant

    Alicante, España

    ROR https://ror.org/05t8bcz72

  2. 2 Universidad de Cartagena

    Universidad de Cartagena

    Cartagena de Indias, Colombia

    ROR https://ror.org/0409zd934

Working papers = Documentos de trabajo: Serie AD

Year of publication: 2010

Issue: 27

Pages: 1-21

Type: Working paper


As it is known, there is no rule satisfying Additivity on the complete domain of bankruptcy problems. This paper proposes a notion of partial Additivity in this context, to be called µ-Additivity. We find that µ-Additivity, together with two quite compelling axioms, Anonymity and Continuity, identify the Minimal Overlap rule, introduced by O'Neill (1982).